# SDR ABXA20240830162

- Difficulty date: August 30, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 94,443 hours, 29,770 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE 762CK WAS UNDERGOING C-CHECK IN OSC. MAINTENANCE DISCOVERED CORROSION ON THE L/H WING UPPER SKIN AT WING STA 1066, BETWEEN RIB 33 & 34, AT THE FWD SPAR. AFTER CORROSION REMOVAL, THE REMAINING MATERIAL THICKNESS WAS LESS THAN THE ALLOWABLE LIMITS OF SRM 57-20-0 I AD I, FIGURE 10 I. THE PURPOSE OF THIS REA IS TO AUTHORIZE AND DOCUMENT ACCOMPLISHMENT OF REF /A/, WHICH IS AN FAA-DER APPROVED REPAIR. DURING MAINTENANCE C4 IN OSC , UH WING UPPER SKIN UPPER SURFACE CORROSION WAS FOUND AT STA 1066 AT FWD SPAR. CORROSION REMOVED BLENDED AREA TO A 20 TO 1 TAPER MATERIAL LOSS WAS 0.034" -NOMINAL THICKNESS OF 0.200". BLEND OUT MAPPED WITH A 0.500" GRID.  REPAIRED IAW FLIGHT VEHICLES CONSULTING ENG. CONTROL # 24108-2 REV IR AND ABX REA -5720-65485-00 AC RETURNED TO SERVCE
